Alert archive / Nebraska / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 125, NWS Hastings, NE

July 10, 20217 counties in Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Jul 10, 2021, 2:35 PM CDT for 7 counties in Nebraska. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2021, 2:35 PM CDT (19:35 UTC)
Expired
Jul 10, 2021, 3:04 PM CDT
In force
29 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Adams County, NE, Clay County, NE, Fillmore County, NE, Hall County, NE, Hamilton County, NE, Merrick County, NE, Webster County, NE

The radar

The Grand Island radar (KUEX), 43 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 2:40 PM CDTTSTM WND GST 52Hastings Airport, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 7.6 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2021-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2021-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
976 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

994 
WUUS53 KGID 101935
SVRGID
NEC001-035-059-079-081-121-181-102015-
/O.NEW.KGID.SV.W.0125.210710T1935Z-210710T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Hastings NE
235 PM CDT Sat Jul 10 2021

The National Weather Service in Hastings has issued a

* Severe Thunderstorm Warning for...
  Clay County in south central Nebraska...
  Northeastern Webster County in south central Nebraska...
  Adams County in south central Nebraska...
  Hamilton County in south central Nebraska...
  Northwestern Fillmore County in south central Nebraska...
  Southwestern Merrick County in central Nebraska...
  Southeastern Hall County in south central Nebraska...

* Until 315 PM CDT.

* At 234 PM CDT, severe thunderstorms were located along a line
  extending from near Marquette to near Heartwell, moving south at 45
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Trained weather spotters.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Kenesaw around 240 PM CDT.
  Aurora, Hampton, Roseland and Holstein around 250 PM CDT.

Other locations in the path of these severe thunderstorms include
Bladen, Stockham, Sutton and Saronville.

This includes Interstate 80 between mile markers 300 and 340.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4023 9859 4068 9872 4113 9801 4077 9782
      4070 9783 4070 9779 4053 9770
TIME...MOT...LOC 1934Z 344DEG 38KT 4104 9805 4061 9876 

HAIL...<.75IN
WIND...60MPH
 
$$

Thies
3 follow-up statements
371 
WWUS53 KGID 101944
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
244 PM CDT Sat Jul 10 2021

NEC121-101953-
/O.CAN.KGID.SV.W.0125.000000T0000Z-210710T2015Z/
Merrick NE-
244 PM CDT Sat Jul 10 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MERRICK COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4023 9859 4059 9869 4078 9836 4106 9797
      4077 9782 4070 9783 4070 9779 4053 9770
TIME...MOT...LOC 1943Z 328DEG 34KT 4095 9805 4061 9826 4054 9871 

$$

NEC001-035-059-079-081-181-102015-
/O.CON.KGID.SV.W.0125.000000T0000Z-210710T2015Z/
Clay NE-Webster NE-Adams NE-Hamilton NE-Fillmore NE-Hall NE-
244 PM CDT Sat Jul 10 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR CLAY...NORTHEASTERN WEBSTER...ADAMS...HAMILTON...NORTHWESTERN
FILLMORE AND SOUTHEASTERN HALL COUNTIES...

At 243 PM CDT, severe thunderstorms were located along a line
extending from near Marquette to Inland to near Heartwell, moving
southeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Harvard and Inland around 250 PM CDT.
  Glenvil around 255 PM CDT.

Other locations in the path of these severe thunderstorms include
Clay Center, Fairfield, Bladen, Stockham, Blue Hill, Sutton and
Saronville.

This includes Interstate 80 between mile markers 317 and 340.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4023 9859 4059 9869 4078 9836 4106 9797
      4077 9782 4070 9783 4070 9779 4053 9770
TIME...MOT...LOC 1943Z 328DEG 34KT 4095 9805 4061 9826 4054 9871 

HAIL...<.75IN
WIND...60MPH
 
$$

Thies
458 
WWUS53 KGID 101954
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
254 PM CDT Sat Jul 10 2021

NEC079-102004-
/O.CAN.KGID.SV.W.0125.000000T0000Z-210710T2015Z/
Hall NE-
254 PM CDT Sat Jul 10 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HALL COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4053 9867 4064 9832 4090 9801 4077 9782
      4070 9783 4070 9779 4053 9770 4023 9859
TIME...MOT...LOC 1954Z 341DEG 34KT 4054 9789 4046 9821 4043 9867 

$$

NEC001-035-059-081-181-102015-
/O.CON.KGID.SV.W.0125.000000T0000Z-210710T2015Z/
Clay NE-Webster NE-Adams NE-Hamilton NE-Fillmore NE-
254 PM CDT Sat Jul 10 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR CLAY...NORTHEASTERN WEBSTER...ADAMS...SOUTHEASTERN HAMILTON AND
NORTHWESTERN FILLMORE COUNTIES...

At 254 PM CDT, severe thunderstorms were located along a line
extending from near Sutton to near Glenvil to near Holstein, moving
south at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Fairfield around 300 PM CDT.

This includes Interstate 80 between mile markers 327 and 337.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4053 9867 4064 9832 4090 9801 4077 9782
      4070 9783 4070 9779 4053 9770 4023 9859
TIME...MOT...LOC 1954Z 341DEG 34KT 4054 9789 4046 9821 4043 9867 

HAIL...<.75IN
WIND...60MPH
 
$$

Thies
435 
WWUS53 KGID 102004
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
304 PM CDT Sat Jul 10 2021

NEC001-035-059-081-181-102013-
/O.CAN.KGID.SV.W.0125.000000T0000Z-210710T2015Z/
Clay NE-Webster NE-Adams NE-Hamilton NE-Fillmore NE-
304 PM CDT Sat Jul 10 2021

...THE SEVERE THUNDERSTORM WARNING FOR CLAY...NORTHEASTERN WEBSTER...
ADAMS...SOUTHEASTERN HAMILTON AND NORTHWESTERN FILLMORE COUNTIES IS
CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds of 
45 to 55 mph are still possible with these thunderstorms.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Hastings.

LAT...LON 4053 9867 4064 9832 4090 9801 4077 9782
      4070 9783 4070 9779 4053 9770 4023 9859
TIME...MOT...LOC 2000Z 344DEG 38KT 4047 9786 4039 9818 4036 9864 

$$

Thies

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 1:15 PM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, Jul 10, 1:15 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
National Weather Service Hastings NE
115 PM CDT Sat Jul 10 2021

...Aviation Update...

.DISCUSSION...(Today through Friday)
Issued at 524 AM CDT Sat Jul 10 2021

Busy shift overnight will make for a brief and later issued
discussion.

Main focus will be on chances of showers/thunderstorms
today/evening.

The last round of MCS activity is on its way out of the CWA early
this morning, with spotty shower/thunderstorm activity for a good
chunk of the early morning. Looks like we get a bit of a lull
toward late morning/early afternoon before a spoke of energy
rotates south and clips our CWA, focusing on our northeast. MLCAPE
increases to the 1000-1500 J/kg range for the most part, with
higher MLCAPE in our east/northeast. Deep layer shear is shunted
south quite quickly this morning, and will be highly lacking,
especially in areas where we have a highest POPs in the northeast
where we are carrying roughly 50 percent chances of precip in our
northeast. Cool mid-level temps indicate that we should have
little problem with producing pulsy thunderstorms that could give
us some marginally severe hail. Although deep layer shear is more
favorable in our south where we may hold on to 25-30 KTS of deep
layer shear this afternoon, MLCAPE in this area will peak in the
1000-1500 J/kg give or take away from the focus of the spoke of
energy mentioned earlier. Chances of thunderstorms diminish by
mid-evening as the mid to upper wave of energy continues to move
south and eventually away from the CWA. With generally low shear
and marginal instability, small to marginally severe hail will be
the primary threat to afternoon/evening storms that develop.
Severe threat diminishes after 9 pm, but some straggler t-storms
could stick around into the overnight. For temperatures, still
looks like we are headed toward near 80, or just under 80, perhaps
a tad warmer from the previous forecast, but still cool. Leftover
sky cover should help keep temps from getting too toasty and
cooler, drier air is moving in behind a cold front that has pushed
into Kansas.

We could have some stubborn stratus and sprinkles/showers hang
around during the early morning Sunday, but for the most part,
Sunday should be dry with subsidence occurring behind the passing
wave from the previous afternoon/night.

Monday and Tuesday remain dry and warmer with chances of t-storms
returning for mid-week with typical highs in the mid 80s to near
lower 90s for the most part.

&&

.AVIATION...(For the 18Z KGRI/KEAR TAFS through 18Z Sunday)
Issued at 115 PM CDT Sat Jul 10 2021

Ceiling/visibility/precipitation:
Main concerns are: 1) Decent chance of passing
showers/thunderstorms this afternoon-early evening (possibly
briefly strong to marginally-severe) and 2) increasing probability
of potentially several hours of MVFR ceiling late this evening
into late Sunday morning. Starting with the shorter term issue,
have kept a generic "vicinity thunderstorm" (VCTS) through 01Z,
with a TEMPO for -TSRA from 19-23Z to capture the main window of
opportunity for passing storms. Not expecting "high end severe" by
any means, but the most intense storms could contain hail up to
around quarter size/wind gusts 40-50KT. As for ceiling trends, a
lower-end VFR ceiling is certainly possible this afternoon-evening
(perhaps high-end MVFR under any storms), but overall VFR should
prevail until at least 04-06Z. Thereafter, have prevailing MVFR
kicking in through most of the remainder of the period, with
latest models looking more aggressive with lower ceiling
coverage/duration. Have both sites returning to low-end VFR by
15-16Z, but a ceiling could linger. Visibility-wise, cannot rule
out brief MVFR during any storms and perhaps also in light
fog/haze toward sunrise, but with VFR most likely to prevail the
vast majority of the time have kept it VFR for now.

Winds:
Aside from any possible convectively-enhanced winds this
afternoon/early evening, rather breezy north-northwest winds will
prevail through around sunset, with sustained speeds commonly
15-20KT/gusts to around 25KT. By around 03-04Z, a lighter
northerly wind generally around 10KT will be in place, with this
lighter regime prevailing through the remainder of the period.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

DISCUSSION...Heinlein
AVIATION...Pfannkuch
Hazardous weather outlook, Jul 10, 10:39 AM CDT, 3 hours 56 minutes before
Hazardous Weather Outlook...CORRECTED
National Weather Service Hastings NE
1039 AM CDT Sat Jul 10 2021

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
111200-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
1039 AM CDT Sat Jul 10 2021

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...This Afternoon and Tonight.

Anytime between mainly 1 and 8 PM, isolated to scattered
thunderstorm activity is possible almost anywhere in the outlook
area, but with the overall-highest chances favoring Nebraska counties
north of Interstate 80 and also counties along and east of Highway
281. Roughly the eastern half of the outlook area is under a
Marginal Risk for severe storms during this time, with the main
threats being hail up to around quarter size, and perhaps also
wind gusts up to around 60 MPH. However, even west of the official
Marginal Risk area, a few strong storms with small hail and gusty
winds cannot be ruled out.

After roughly 8 PM, any possible threat for strong to severe
thunderstorms will be on the decrease, but a few general, non-
severe storms could linger later into the night, particularly
within counties east of the Highway 281 corridor.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Our next, off-and-on chances for thunderstorms arrive between
Tuesday evening and Friday, with early indications suggesting
some of the most widespread coverage might favor the Tuesday
night through Wednesday night time frame. It is still too early to
confidently assess the potential for severe storms.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any hail and wind gusts over 50
MPH that might occur this afternoon into this evening.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

Pfannkuch

In the hours before

Special weather statement, Jul 10, 1:52 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Hastings NE
152 PM CDT Sat Jul 10 2021

NEZ047-048-062-101915-
Merrick NE-Howard NE-Hall NE-
152 PM CDT Sat Jul 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MERRICK...HOWARD AND
NORTHEASTERN HALL COUNTIES UNTIL 215 PM CDT...

At 151 PM CDT, Doppler radar was tracking a strong thunderstorm near
Farwell, or 21 miles northwest of Grand Island, moving southeast at
40 mph.

Half inch hail and winds up to 45 mph will be possible with this
storm.

This strong thunderstorm will be near...
  St. Paul around 155 PM CDT.
  Dannebrog around 200 PM CDT.

Other locations in the path of this storm include St. Libory.

LAT...LON 4103 9806 4101 9809 4100 9811 4100 9812
      4096 9817 4093 9822 4096 9842 4120 9875
      4136 9857
TIME...MOT...LOC 1851Z 311DEG 33KT 4120 9857

Thies
Local storm report, Jul 10, 2:06 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
206 PM CDT SAT JUL 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 PM     TSTM WND DMG     2 ENE HARVARD           40.63N 98.05W
07/09/2021                   CLAY               NE   EMERGENCY MNGR

            DELAYED REPORT FROM EM OF 3 LARGE GRAIN BINS
            CRUSHED AND SHOP DAMAGED ALONG ROAD N NEAR
            HARVARD. TIME ESTIMATED FROM RADAR.

&&

THIES
Special weather statement, Jul 10, 2:17 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Hastings NE
217 PM CDT Sat Jul 10 2021

NEZ047-048-062-063-101945-
Merrick NE-Hamilton NE-Howard NE-Hall NE-
217 PM CDT Sat Jul 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HAMILTON...SOUTHWESTERN
MERRICK...SOUTHEASTERN HOWARD AND NORTHEASTERN HALL COUNTIES UNTIL
245 PM CDT...

At 216 PM CDT, Doppler radar was tracking a strong thunderstorm near
St. Libory, or near Grand Island, moving southeast at 40 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

This strong thunderstorm will be near...
  Grand Island around 230 PM CDT.
  Phillips around 235 PM CDT.

Other locations in the path of this storm include Aurora and Giltner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4070 9815 4070 9817 4102 9856 4115 9840
      4089 9792
TIME...MOT...LOC 1916Z 311DEG 33KT 4101 9839

Thies
Special weather statement, Jul 10, 2:24 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Hastings NE
224 PM CDT Sat Jul 10 2021

NEZ062-063-075-076-102000-
Adams NE-Hamilton NE-Hall NE-Clay NE-
224 PM CDT Sat Jul 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLAY...ADAMS...
SOUTHWESTERN HAMILTON AND SOUTHERN HALL COUNTIES UNTIL 300 PM CDT...

At 223 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Doniphan to near Shelton. Movement was
southeast at 30 mph.

Pea size hail and wind gusts up to 50 mph will be possible with these
storms.

Strong thunderstorms will be near...
  Doniphan around 230 PM CDT.
  Hansen around 235 PM CDT.
  Hastings and Trumbull around 240 PM CDT.

Other locations in the path of these storms include Juniata,
Holstein, Roseland, Inland and Harvard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4059 9803 4044 9864 4055 9872 4075 9872
      4084 9834
TIME...MOT...LOC 1923Z 324DEG 28KT 4079 9840 4071 9870

Thies
Special weather statement, Jul 10, 2:28 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Hastings NE
228 PM CDT Sat Jul 10 2021

NEZ049-064-077-102000-
York NE-Polk NE-Fillmore NE-
228 PM CDT Sat Jul 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR YORK AND NORTHWESTERN FILLMORE
COUNTIES UNTIL 300 PM CDT...

At 228 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Gresham to near Henderson. Movement was
southeast at 30 mph.

Pea size hail and wind gusts up to 50 mph will be possible with these
storms.

Strong thunderstorms will be near...
  McCool Junction and Lushton around 245 PM CDT.

Other locations in the path of these storms include Grafton and
Fairmont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4053 9774 4064 9783 4088 9783 4109 9737
      4070 9737
TIME...MOT...LOC 1928Z 332DEG 26KT 4105 9731 4082 9778

Thies
Local storm report, Jul 10, 2:32 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
232 PM CDT SAT JUL 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     TSTM WND GST     GRAND ISLAND AIRPORT    40.97N 98.31W
07/10/2021  M67 MPH          HALL               NE   ASOS

&&

MANGELS

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 9:09 PM CDTSevere Thunderstorm WarningGIDDawson51 min
Jul 9, 9:13 PM CDTSevere Thunderstorm WarningGIDBuffalo, Sherman, Valley47 min
Jul 9, 9:46 PM CDTSevere Thunderstorm WarningGIDBuffalo, Greeley, Hall, Hamilton, Howard, Merrick and 2 more44 min
Jul 9, 9:52 PM CDTSpecial Weather StatementGIDFranklin38 min
Jul 9, 9:54 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Gosper, Phelps51 min
Jul 9, 9:56 PM CDTSevere Thunderstorm WarningGIDAdams, Franklin, Kearney, Webster26 min
Jul 9, 10:17 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Franklin, Furnas, Gosper, Harlan and 3 more43 min
Jul 9, 10:26 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Hall, Hamilton, Howard, Merrick and 3 more49 min
Jul 9, 10:51 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Fillmore, Franklin, Hall, Hamilton and 5 more39 min
Jul 9, 11:15 PM CDTSevere Thunderstorm WarningGIDHamilton, Merrick, Polk, York45 min
Jul 9, 11:26 PM CDTSpecial Weather StatementGIDNance49 min
Jul 9, 11:30 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Hamilton, Nuckolls, Thayer, Webster and 1 more45 min
Jul 10, 1:27 AM CDTSpecial Weather StatementGIDDawson, Furnas, Gosper, Harlan, Phelps48 min
Jul 10, 2:18 AM CDTSpecial Weather StatementGIDFurnas, Harlan42 min
Jul 10, 2:36 AM CDTSevere Thunderstorm WarningGIDDawson24 min
Jul 10, 2:40 AM CDTSevere Thunderstorm WarningGIDFranklin, Harlan50 min
Jul 10, 3:03 AM CDTSpecial Weather StatementGIDAdams, Buffalo, Dawson, Gosper, Greeley, Hall and 5 more57 min
Jul 10, 1:52 PM CDTSpecial Weather StatementGIDHoward23 min
Jul 10, 2:17 PM CDTSpecial Weather StatementGIDHamilton28 min
Jul 10, 2:24 PM CDTSpecial Weather StatementGIDAdams36 min
Jul 10, 2:28 PM CDTSpecial Weather StatementGIDYork32 min
Jul 10, 2:48 PM CDTSpecial Weather StatementGIDFranklin, Furnas, Gosper, Harlan, Kearney, Phelps27 min
Jul 10, 3:02 PM CDTSpecial Weather StatementGIDClay, Nuckolls, Thayer, Webster28 min
Jul 10, 3:18 PM CDTSpecial Weather StatementGIDFranklin, Harlan42 min
Jul 10, 3:29 PM CDTSpecial Weather StatementGIDNuckolls, Thayer, Webster46 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.